# SDR USAA2009010590036

- Difficulty date: December 18, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10753006/007 - CRACK ON L1 DOOR FRAME STRAP AT UPPER HINGE CUTOUT AT BS294.5, S9L.  REPLACED L1 DOOR FRAME STRAP AT UPPER HINGE CUTOUT AT BS294.5, S9L IAW B737 SRM 51-10-02.
